# SDR REXA98017

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE INFLIGHT.  PERFORMED LIGHTNING STRIKE INSPECTION IAW SAAB AMM.  A/C OK FOR SERVICE.  (M)
